Search Results

1 - 10 of 1,491 items :

  • "continuity" x
Clear All

References [1] BAIRE, R.: Sur les fonctions des variables reelles, Ann. Mat. Pura Appl. 3 (1899), 1-122. [2] BLEDSOE, W.: Neighborly functions, Proc. Amer. Math. Soc. 3 (1952), 114-115. [3] BLUMBERG, H.: New properties of all real functions, Trans. Amer.Math. Soc. 24 (1922), 113-128. [4] BORSIK, J.: Generalized oscillations for generalized continuities, Tatra Mt. Math. Publ. 49 (2011), 119-125. [5] BORSIK, J.: Points of generalized continuities, Tatra Mt. Math. Publ. 52 (2012), 153-160.[6] CSÀSZÀR, A.: Generalized open sets, Acta Math. Hungar. 75 (1997), 65

Business Continuity Management . British Standards Institution, 2003. Heath R. L. - Crisis Management for Managers and Executives . Financial Times Pitman Publishing, London - San Francisco 1998. van der Heijden K. - Planowanie scenariuszowe w zarządzaniu strategicznym . Oficyna Ekonomiczna, Kraków 2000. Hiles A. - Service Level Agreements: Measuring Cost and Quality in Service Relationships . Chapman & Hall, London 1993. Hiles A., Bearnes P. - The Definitive Handbook of Business Continuity Management . John Wiley & Sons Ltd, Baffins Lane - Chichester 1999. Mitroff I

References [1] BOLSTEIN, R.: Sets of points of continuity, Proc. Amer. Math. Soc. 38 (1973), 193-197. [2] BORSlK, J.: Generalized oscillations for generalized continuities, Tatra Mt. Math. Publ. 49 (2011), 119-125. [3] BORSlK, J.: Oscillation for almost continuity, Acta Math. Hungar. 115 (2007), 319-332. [4] BORSlK, J.: Oscillation for quasicontinuity, Tatra Mt. Math. Publ. 14 (1998), 117-125. [5] CSASZAR, Α.: Generalized open sets, Acta Math. Hungar. 75 (1997), 65-87. [6] CSASZAR, Α.: Generalized open sets in generalized topologies, Acta Math. Hungar. 106 (2005

References 1. A. Al-Omari and T. Noiri, Decompositions of continuity via grills, Jordan J. Math. Stat., 4 (1), (2011), 33-46 2. K. Balachandran and P. Sundaram and H. Maki, On generalized continuous maps in topological spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math., 12, (1991), 5-13 3. N. Bourbaki, General Topology, Part I, Addition wesley, Reading Mass, 1966 4. K. C. Chattopadhyay and W. J. Thron, Extensions of closure spaces, Can. J. Math., 29 (6), (1977), 1277-1286 5. K. C. Chattopadhyay and O. Njastad and W. J. Thron, Merotopic spaces and extensions

References [1] HUSAIN, Т.: Topology and Maps, Plenum Press, New York, 1977. [2] LEVINE, N.: Semi-open sets and, semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. [3] MAKI, H.: On generalizing semi-open sets and, preopen sets, in: Report for Meeting on Topological Spaces Theory and its Applications, 24-25 August 1996, Yatsushiro College Tech., pp. 13-18. [4] МАKI. H.-CHANDRASEKHARA RAO, K.-NAGOOR GANI, Μ.: On generalizing semi-open sets and, preopen sets, Pure Appl. Math. Sci. 49 (1999), 17-29. [5] NEUBRUNN, Т.: Quasi-continuity

. Amer. Math. Soc. 129 (2013), 47–56. [16] LEVINE, N.: Semi-open sets and semi-continuity in topological spaces , Amer. Math. Monthly 70 (1963), 36–41. [17] MARCINIAK, M.: Finitely continuous, Darboux functions , Real Anal. Exchange 19 (1993/1994), 394–413. [18] MATEJDES, M.: Quasicontinuous selections of upper Baire continuous mappings ,Mat. Vesnik 62 (2010), 69–76. [19] LIGHT, G. L.: An introductory note on relative derivative and proportionality ,Int. J. Contemp. Math. Sci. 1 (2006), 327–332. [20] LYTCHAK, A.: Differentiation in metric spaces

References [1] BORS´IK, J.-DOBOˇS, J.: On simple continuity points , Real Anal. Exchange 16 (1991), 552-558. [2] DOBOˇS, J.: Simple continuity and cliquishnees, ˇCas. Pˇest. Mat. 112 (1987), 355-358. [3] GENTRY, K. R.-HOYLE, H. B.: Somewhat continuous functions , Czechoslovak. Math. J. 21 (1971), 5-12. [4] GRANDE, Z.: Sur les fonctions A-continues , Demonstratio Math. 11 (1978), 519-526. [5] JONES, F. B.: Connected and disconnected plane sets and the functional equation f ( x + y ) = f ( x ) + f ( y ) , Bull. Amer. Math. Soc. 48 (1942), 115

Nordic Tax Journal 2014:1 Articles 93 Generation Shifting and the Principle of Continuity in Norwegian Tax Law Articles Frederik Zimmer Abstract: With effect as from 1st January 2014 Norway abolished the inheritance tax and introduced the so-called continuity principle in income taxation. This means that heirs and receivers of gifts step into the tax basis and other tax posi- tions of the giver and the deceased. Some additional requirements apply to some tax positions, in particular tax positions not related to assets (typically deferral of capital

References 1. D. Amir and F. Deutsch, Suns, moons and quasi-polyhedra, J. Approx. Theory , 6, (1972), 176-201. 2. Dietrich Braess, Nonlinear Approximation Theory, Springer-Verlag, Berlin, 1986. 3. Bruno Brosowski and Frank Deutsch, Some new continuity concepts for metric projections, Bull. Amer. Math. Soc., 78, (1972), 974-978. 4. Bruno Brosowski and Frank Deutsch, Radial Continuity of set-valued metric projections, J. Approx. Theory, 11, (1974), 236-253. 5. N. V. Efimov and S. B. Steckin, Some properties of Chebyshev sets, Dokl. Akad. Nauk SSSR, 118

References [1]Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar. , 96 (2002), 351–357. [2]Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar. , 106 (2005), 53–66. [3]Á. Császár, Remarks on quasi topologies, Acta Math. Hungar. , 119 (2008), 197–200. [4]Á. Császár, On generalized neighbourhood systems, Acta Math. Hungar. , 121 (2008), 359–400. [5] J. Dontchev and M. Przemski, On various decompositions of continuous and some weakly continuous functions, Acta Math. Hungar. , 71 (1996), 109–120. [6